# SDR MASA2025060930046

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 16,195 hours, 9,762 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO PITCH TIME UNRESPONSIVE FROM CA, FO AND BACK UP SWITCHES.  TECHNICIANS TROUBLESHOT THE DISCREPANCY PER THE FIM AND REPLACED THE HS-ACE. OPS CHECKS WERE GOOD, ALL 3 SWITCHES FUNCTIONED NORMALLY.
